# SDR UALA2012110806444

- Difficulty date: November 7, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 38,650 hours, 15,987 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 350E5500201
- Part serial: 38
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SDAC1 FAILED CAUSING MULTIPLE PROBLEMS.  SWAPPED SDAC 1&2.  SDAC 1 OPS NORMAL.  COMPLIED WITH MEL, DF STICKER APPLIED.  REPLACED SDAC NR 2 PER MM.
